Pacific Journal of Mathematics

Dedekind domains and rings of quotients.

Luther Claborn

Article information

Source
Pacific J. Math. Volume 15, Number 1 (1965), 59-64.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102995991

Zentralblatt MATH identifier
0136.31603

Mathematical Reviews number (MathSciNet)
MR0178005

Subjects
Primary: 13.20
Secondary: 13.80

Citation

Claborn, Luther. Dedekind domains and rings of quotients. Pacific J. Math. 15 (1965), no. 1, 59--64. http://projecteuclid.org/euclid.pjm/1102995991.


Export citation

References

  • [1] M. Nagata, Local rings, New York, Interscience Publishers, Inc. (1962).
  • [2] O. Zariski andP. Samuel, Commutative algebra, Vol. I, Princeton, D.Van Nostrand Company (1958).